# SDR DJFA2006260

- Difficulty date: June 12, 2006
- Submitted: June 15, 2006
- Operation: Air carrier
- Aircraft: N484CW
- Make and model: Beech 400A
- Aircraft serial: RK334
- Aircraft time: 4,116 hours, 3,462 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED MAINTENANCE VISIT, WHILE PERFORMING A HORIZONTAL STABILIZER ROLLER BRACKET INSPECTION AS PART OF THE (B) LEVEL INSPECTION THE RT IB HORIZONTAL STABILIZER NOSE RIB STRUCTURE WAS FOUND CRACKED.  DETAILED INSPECTION INSTRUCTIONS OF THIS AREA ARE OUTLINED IN MFG COMMUNIQUE NR 70.
